Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

A generalization of Alfrey's theorem for visco-elastic media


Author: H. S. Tsien
Journal: Quart. Appl. Math. 8 (1950), 104-106
MSC: Primary 73.2X
DOI: https://doi.org/10.1090/qam/34693
MathSciNet review: 34693
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.2X

Retrieve articles in all journals with MSC: 73.2X


Additional Information

DOI: https://doi.org/10.1090/qam/34693
Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society